My father is having the honavan tablets because his psa level was diagnosed as having gone up from 22 to 33. But instead of three tablets of 120 mg he is having only one of 120 mg at night as his body weight is only 41 kgs and he cant tolerate more. But he is feeling a kind of suffiocation in chest and breathlessness. He is also feeling low and tierd. He is 86 and till now has been a very active man. Please advise. He did not feel any effect of high psa- it was shown in a regular check up.
Doc says he cant have another operation - thou he did have one few years back and took medicine for sometime till he was asked to stop.
1. Dose :--- Tab Ketaconazole 200 mg tds with Tab of Vitamin C (500 mg) 1 hr before meals
2. Tab of Prednisolone 2.5 mg tds with meals
3. No alcohol with Tab Ketaconazole
4. Avoid antacids like Ranitidine ,Omeprazole and Digene
5. One Bowel motion every day
6. It has been suggested by some that those taking HDK with HC carry an ID card or Medic Alert bracelet indicating the possible need for supplementary doses of HC during periods of stress. Ask your pharmacist or doctor how to obtain this card
The most common side effects are weakness or lack of strength, gastrointestinal complaints such as nausea or vomiting, liver toxicity, skin reactions, and a potential risk of adrenal suppression.
It is important to emphasize that any nausea or loss of appetite a patient may experience after initiating Ketoconazole usually improves over time.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.